# SDR CALA2025101410047

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 39,931 hours, 14,578 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE SAFETY PIN INSTALLED AT 2R REMOVED SAFETY PIN FROM SLIDE AT #2R. STOWED IN POUCH. VERIFIED SLID PIN REMOVED IAW GMM 09-10-05
